# SDR 95ZZZX3510

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43224
- Make and model: Piper PA-28-140
- Aircraft serial: 287425346
- Engine: Lyc O320E2A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose Assy
- Part number: 6390107
- Condition: Broke
- Location: Engine Carb
- Part time: 3,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL, NOTED ENGINE HOSES DATED 1974.  UPON REMOVAL OF FUEL PRESSURE LINE FOR REPLACEMENT, FLEX HOSE BROKE NEAR SOCKET.  HOSE WAS VERY BRITTLE AND INNER LINER WAS CRACKED.  SUBMITTER RECOMMENDED AD TO ESTABLISH LIFE LIMIT ON FLEXIBLE HOSES AT 5 YEARS OR ENGINE OVERHAUL, WHICHEVER COMES FIRST.
